Uniqueness for a class of stochastic Fokker-Planck and porous media equations

Röckner M, Russo F (2017)
Journal of Evolution Equations 17(3): 1049-1062.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Röckner, MichaelUniBi; Russo, Francesco
Abstract / Bemerkung
The purpose of the present note consists of first showing a uniqueness result for a stochastic Fokker-Planck equation under very general assumptions. In particular, the second-order coefficients may be just measurable and degenerate. We also provide a proof for uniqueness of a stochastic porous media equation in a fairly large space.
Stichworte
Stochastic partial differential equations; Infinite volume; Porous media; type equation; Multiplicative noise; Stochastic Fokker-Planck type; equation
Erscheinungsjahr
2017
Zeitschriftentitel
Journal of Evolution Equations
Band
17
Ausgabe
3
Seite(n)
1049-1062
ISSN
1424-3199
eISSN
1424-3202
Page URI
https://pub.uni-bielefeld.de/record/2914679

Zitieren

Röckner M, Russo F. Uniqueness for a class of stochastic Fokker-Planck and porous media equations. Journal of Evolution Equations. 2017;17(3):1049-1062.
Röckner, M., & Russo, F. (2017). Uniqueness for a class of stochastic Fokker-Planck and porous media equations. Journal of Evolution Equations, 17(3), 1049-1062. doi:10.1007/s00028-016-0372-0
Röckner, M., and Russo, F. (2017). Uniqueness for a class of stochastic Fokker-Planck and porous media equations. Journal of Evolution Equations 17, 1049-1062.
Röckner, M., & Russo, F., 2017. Uniqueness for a class of stochastic Fokker-Planck and porous media equations. Journal of Evolution Equations, 17(3), p 1049-1062.
M. Röckner and F. Russo, “Uniqueness for a class of stochastic Fokker-Planck and porous media equations”, Journal of Evolution Equations, vol. 17, 2017, pp. 1049-1062.
Röckner, M., Russo, F.: Uniqueness for a class of stochastic Fokker-Planck and porous media equations. Journal of Evolution Equations. 17, 1049-1062 (2017).
Röckner, Michael, and Russo, Francesco. “Uniqueness for a class of stochastic Fokker-Planck and porous media equations”. Journal of Evolution Equations 17.3 (2017): 1049-1062.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar